Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://elartu.tntu.edu.ua/handle/lib/20714

Назва: Sequences of semigroups of nonlinear operators and their applications to study the cauchy problem for parabolic equations
Інші назви: Послідовності напівгруп нелінійних операторів та їх застосування для дослідження задачі коші для рівняння параболічного типу
Автори: Яременко, Микола
Yaremenko, Mikola
Приналежність: Національний технічний університет України «Київський політехнічний інститут імені Ігоря Сікорського», Київ, Україна
National Technical University of Ukraine «Igor Sikorsky Kyiv Polytechnic Institute»
Бібліографічний опис: Yaremenko M. Sequences of semigroups of nonlinear operators and their applications to study the cauchy problem for parabolic equations / Mikola Yaremenko // Вісник ТНТУ. — Т. : ТНТУ, 2016. — № 4 (84). — С. 149–160. — (Математичне моделювання. Математика).
Bibliographic description: Yaremenko M. (2016) Sequences of semigroups of nonlinear operators and their applications to study the cauchy problem for parabolic equations. Scientific Journal of TNTU (Tern.), no 4 (84), pp. 149-160 [in English].
Є частиною видання: Вісник Тернопільського національного технічного університету
Scientific Journal of the Ternopil National Technical University
Журнал/збірник: Вісник Тернопільського національного технічного університету
Випуск/№ : 4 (84)
Дата публікації: 27-жов-2016
Дата подання: 14-лис-2016
Видавництво: ТНТУ
TNTU
Місце видання, проведення: Україна, Тернопіль
Ukraine, Ternopil
УДК: 517.9
Теми: квазілінійні диференціальні рівняння
дисипативні оператори
метод форм
напівгрупа
максимальні оператори
послідовності напівгруп
quasi-linear differential equations
dissipative operators
the method of forms
semigroup
maximal operators
sequence of semigroups
Кількість сторінок: 12
Діапазон сторінок: 149-160
Початкова сторінка: 149
Кінцева сторінка: 160
Короткий огляд (реферат): Розглянуто операторні функції експоненціального типу, досліджено зв’язок між такими функціями (напівгрупами) та задачами Коші для диференціального параболічного рівняння. Встановлено умови, за яких напівгрупа буде асоційованою з задачею Коші, досліджено послідовності напівгруп та їх збіжність до певної напівгрупи. Розглянуто максимальні дисипативні оператори та максимальні напівтрупи, а також задачу про існування розв’язку нелінійних диференціальних рівнянь у частинних похідних параболічного типу з вимірними коефіцієнтами, нелінійний доданок яких задовольняє умови форм – обмеженості коефіцієнтів
We consider the operator function of exponential type, studied the link between these functions (semigroup) and Cauchy problem for differential parabolic equation. We establish conditions under which the semigroup is associated with Cauchy problem; we investigate semigroups sequences and their convergence to function of exponential type which is semigroup. We consider maximal dissipative operators and maximum semigroups. We study the problem of existence of the solution of nonlinear partial differential equations of parabolic type with measurable coefficients, nonlinear term which satisfies the forms – bouded conditions
URI (Уніфікований ідентифікатор ресурсу): http://elartu.tntu.edu.ua/handle/lib/20714
ISSN: 1727-7108
Власник авторського права: © Тернопільський національний технічний університет імені Івана Пулюя, 2016
References: 1. Medynsky I.P., Ivasyshen S.D. On global solvability of the Cauchy problem for some quasilinear parabolic equations, Intern. Conf. “Nonlinear Partial Differential Equations” (Kiev, August 21 – 27, 1995): Book of abstracts, K., 1995, 111 p.
2. Medynsky I.P. The local solvability of the Cauchy problem for the quasilinear parabolic system with degeneration on the initial hyperplane, Intern. Conf. “Nonlinear Partial Differential Equations» (Kiev, August 26 – 30, 1997): Book of abstracts, Donetsk, 1997, pp. 129 – 130.
3. Minty G. Monotone (nonlinear) operators in Hilbert space, G. Minty, Duke Math. J, 1962, vol. 29, pp. 341 – 346.
4. Minty G. On the generalization of a direct method of the calculus of variations, G. Minty, 1967, vol. 73, no. 3, pp. 315 – 321.
5. Nash J. Continuity of solutions of parabolic and elliptic equations, J. Nash, Amer. J. Math, 1958, vol. 80, pp. 931 – 954.
6. Yaremenko M.I. Semi-linear equations and non linear semi-groups, М.І. Yaremenko, К.: NTUU "КPІ", 2013, 201 p.
7. Yaremenko М.І. Semigrups and its application to solution of quasiliniar equations, М.І. Yaremenko, К.: NAN Ukraine, 2014, 247 p.
8. Goeleven D. Dynamic hemivariational inequalities and their applications, D. Goeleven, M. Miettinen, P.D. Panagiotopoulos, J. Optimiz. Theory and Appl., 1999, vol. 103, pp. 567 – 601.
9. Panagiotopoulos P.D. On a type of hyperbolic variational – hemivariational inequalities, P.D. Panagiotopoulos, G. Pop, J. Applied Anal., 1999, vol. 5, no. 1. pp. 95 – 112.
10. Sova M. Cosine operator functions, M. Sova, Rozprawy Matematyczne, 1966, vol. 47, pp. 3 – 47.
11. Varopoulos N.Th. Analysis on Lie groups, N.Th. Varopoulos, J. Funct. Anal.,1988, vol. 76, pp. 346 – 410.
12. Yaremenko M.I. Second order quisi-linear elliptic equation with matrix of Gilbarg – Serrin in lR and nonlinear semi-groups of contraction in pL , M.I. Yaremenko, Conference materials “12th International Conference Academician M. Kravchuk, May 15 – 17, 2008, Kyiv”, Kyiv, 2008, 473 p.
13. Yaremenko M.I. Second order quisi-linear elliptic equation with matrix of Gilbarg – Serrin in l R and nonlinear semi-groups of contraction in p L , M.I. Yaremenko, Conference materials “International Conference on problems of decision making under uncertainties (PDMU-2008), Мay 12 – 17, 2008”, 2008, 43 p.
Тип вмісту : Article
Розташовується у зібраннях:Вісник ТНТУ, 2016, № 4 (84)



Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.